×

Found 231 Documents (Results 1–100)

100
MathJax

Construction of a terminal control for a second-order system with state constraints. (English. Russian original) Zbl 1341.93039

Proc. Steklov Inst. Math. 292, Suppl. 1, S106-S114 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 4, 97-105 (2014).
MSC:  93C15 93C05 93B40
PDF BibTeX XML Cite
Full Text: DOI

A priori error estimates for space-time finite element discretization of parabolic optimal control problems. (English) Zbl 1356.49050

Leugering, Günter (ed.) et al., Constrained optimization and optimal control for partial differential equations. Basel: Birkhäuser (ISBN 978-3-0348-0132-4/hbk; 978-3-0348-0133-1/ebook). ISNM. International Series of Numerical Mathematics 160, 445-466 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Recent advances in the analysis of state-constrained elliptic optimal control problems. (English) Zbl 1197.49018

Kunisch, Karl (ed.) et al., Optimal control of coupled systems of partial differential equations. Based on the international conference, Oberwolfach, Germany, March 2–8, 2008. Basel: Birkhäuser (ISBN 978-3-7643-8922-2/hbk; 978-3-7643-8923-9/ebook). ISNM. International Series of Numerical Mathematics 158, 57-72 (2009).
PDF BibTeX XML Cite

Numerical methods of synthesis of an optimal control for stochastic dynamical systems of diffusion type. (English. Russian original) Zbl 1297.93189

J. Comput. Syst. Sci. Int. 46, No. 3, 359-370 (2007); translation from Izv. Ross. Akad. Nauk, Teor. Sist. Upravl. 2007, No. 3, 27-38 (2007).
MSC:  93E20 49K45 93C15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification